Antidepressant Spike — My Lexapro Was Increased Yesterday

Discussion in 'Support' started by kevin b, Mar 22, 2014.

tinnitus forum
    1. kevin b
      Fine

      kevin b Member

      Location:
      Hope well junction, NY
      Tinnitus Since:
      1/2014
      I assume it is normal, but I T has spiked all day. My lexapro dose was increased yesterday. Has this happened to anyone else and usually how long should it last?
       
    2. citigirl13
      Dreaming

      citigirl13 Member

      Location:
      North Yorkshire, England
      Tinnitus Since:
      17/1/14
      Personally I have not experienced it, but from reading other posts spikes caused by drugs should be just temporary.
       
    3. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      This is from kevin hogan he is dr of psychology. I know some on here aren't fans of his but I think he has good information on t and has helped many people with t. Anecdotal evidence I've seen suggests t spike from anti d are temporary but I would do a bit more research into it. I'm sure others here have some experience with it.


      http://www.kevinhogan.com/FAQ.htm
      NOTE: For most people that are going to improve, tinnitus will INCREASE when you take an antidepressant for the first day or two or maybe even week or two. It comes back down. (You can try and keep the volume up by attending to it and avoiding the other things necessary to cause reduction!) This means the medication is doing it's job in the brain. Don't become upset when the volume increases. Assume it will. A helpful metaphor: The medication is "plowing snow from the highways" in your brain. It takes time to clear paths so they are neat and clean. Give it a few days. I remember these few days myself...they drove me nuts and weren't easy...and they were worth every


       
    4. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      11/14/2013
      I take 10 mg lexapro and thought about going up to 20 mg. even though my T is noised induced, uping my dose could cause an increase in my T? I take klonopin sometimes and if anything it calms my T
       
    5. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      I don't know enough about it to give you a definite answer but from what I have read it can cause a temporary increase in t.
      Kevin hogan seems to think this means that the drug is working properly and will have positive effect on t.
       
      • Like Like x 1
    6. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      11/14/2013
      Nice then i guess if my anxiety keeps up ill think bout upping my dose at some point.
       
    7. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      Kevin I was wondering how the spike is now? Hope you're doing better.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.